Maybe

2 Replies
abysmalbeauty - November 9

I was on the depo shot for a good 2.5 years period free. I expected once getting off the shot not to get my period for a while, however i got it right away. It was just the same as it used to be nothing unexpected about it. now its about 40 days later and i haven't gotten one again. about a week b4 i was supposed to get it again my br___t started feeling sore. My period never came, and the soreness didnt go away. it took less then 2 weeks for my b cups to grow into a c cup. I feel nauseous often throughout the day and have stomach cramps as well. Ive taken a clearblue digital test and it came out negative. Any ideas what else could be wrong with me?

 

Lin - November 9

Quitting hormonal birth control of any form wreaks havoc on your body. The hormone changes can really throw you for a loop. Some women take months to get a period, some get one and then skip a couple and others start right back up business as usual. There's no way to know how your body will react in the first three or four months. One thing's for sure, and many other women here can attest to this , quitting hormonal birth control will bring about every pregnancy symptom in the book, whether you're pregnant or not. It sounds to me like you've ovulated late this month. The good thing is that all hope is not lost, because if you ovulated late, then your bfp would be late as well. I say wait until you're around a month late, and then if you still haven't gotten a period or bfp, contact your doctor.

 

abysmalbeauty - November 10

SO last night i had somewhat of breakthrough, there was something that appeared to be bleeding, it was more like brown stringy stuff, im wondering if thats my period peeking through or if that is from intercourse

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?